# SDR ASAA9880174

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955AS
- Make and model: Doug DC-9-82
- Aircraft serial: 48080
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Loose
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - DURING MAINTENANCE CHECK, THE R1 DOOR HOLD OPEN HOOK WOULD NOT ENGAGE.  TIGHTENED LOOSE BOLTS ON DOOR UPPER HINGE FITTING AND ADJUSTED HOLD OPEN HOOK AND OPERATED NORMALLY.  (M)
